Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 87, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Aug 18, 2007, 12:41 AM CDT for Val Verde County, Texas. It took effect at Aug 18, 2007, 1:52 AM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2007, 12:41 AM CDT (05:41 UTC)
- In effect from
- Aug 18, 2007, 1:52 AM CDT
- Expired
- Aug 19, 2007, 8:01 PM CDT
- In force
- 42 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Devils River at Cauthorn Ranch near Juno (JNXT2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 180541
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1241 AM CDT SAT AUG 18 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
DEVILS RIVER
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-181341-
/O.NEW.KEWX.FL.W.0087.070818T0652Z-070819T0900Z/
/JNXT2.2.ER.070818T0652Z.070818T1200Z.070818T2100Z.UU/
1241 AM CDT SAT AUG 18 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* FROM AFTER MIDNIGHT THIS MORNING UNTIL LATE THIS AFTERNOON.
* AT 12AM SATURDAY THE STAGE WAS...1.6 FEET (0.5 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET (1.5 METERS).
* BANKFULL STAGE IS 3.0 FEET (0.9 METERS).
* FORECAST...BEGIN RAPID RISE SOON WITH CREST LATER THIS MORNING AT 8 TO 10 FEET.
* IMPACT...AT 10.0 FEET...CAMPERS...AUTOS AND GEAR ON THE BANKS WASH DOWNSTREAM
AS THIS FLOOD WAVE MOVES SWIFTLY DOWNSTREAM...RISING RAPIDLY AT POINTS ABOVE
JUNO TO AMISTAD RESERVOIR. LOW WATER CROSSINGS AND BRIDGES ARE UNDER SEVERAL
FEET OF WATER INCLUDING THE BAKERS CROSSING BRIDGE.
$$
TXC465-181341-
/O.NEW.KEWX.FL.W.0088.070818T0659Z-070819T0930Z/
/BKCT2.2.ER.070818T0659Z.070818T1200Z.070818T2130Z.NO/
1241 AM CDT SAT AUG 18 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* FROM AFTER MIDNIGHT THIS MORNING UNTIL LATE THIS AFTERNOON.
* AT 12AM SATURDAY THE STAGE WAS...2.9 FEET (0.9 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* BANKFULL STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...BEGIN RAPID RISE SOON TO CREST LATER THIS MORNING AT 11 TO 13 FEET.
* IMPACT...AT 12.0 FEET...CAMPERS...AUTOS AND GEAR NEAR THE RIVER ABOVE JUNO TO
AMISTAD LAKE CAN BE WASHED DOWNSTREAM. THE RIVER IS VERY TURBULENT AT THIS
LEVEL AND DANGEROUS FOR INEXPERIENCED SWIMMERS...CANOEISTS AND KAYAKERS. FIVE
FEET OF FLOW COVERS THE HWY 163 BRIDGE BELOW JUNO.
$$
TXC465-181341-
/O.NEW.KEWX.FL.W.0089.070818T0942Z-070819T0325Z/
/CMKT2.1.ER.070818T0942Z.070818T1200Z.070818T1525Z.NO/
1241 AM CDT SAT AUG 18 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE DEVILS RIVER AT PAFFORD CROSSING NR COMSTOCK.
* FROM EARLY THIS MORNING UNTIL LATE THIS MORNING.
* AT 12AM SATURDAY THE STAGE WAS...2.9 FEET (0.9 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET (1.5 METERS).
* BANKFULL STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...BEGIN RAPID RISE SOON WITH CREST NEAR 6 FEET LATER THIS MORNING.
* IMPACT...AT 6.0 FEET...MODERATE LOWLAND FLOODING OVER 1/4 MILE WIDE COVERS THE
RIGHT BANK TO THE CANYON WALLS. THE TURBULENT FLOW CAN WASH MOTORISTS,
CAMPERS, AUTOS, AND GEAR DOWNSTREAM FROM PAFFORD CROSSING TO AMISTAD
RESERVOIR. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED BELOW JUNO TO LAKE
AMISTAD.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 6 AM LST (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CAUTHORN RANCH 3 5 1.6 SAT 12 AM 9.1 2.7 2.2 1.9 1.6
BAKERS CROSSING 4 6 2.9 SAT 12 AM 12.1 3.9 3.5 3.1 2.8
PAFFORD CROSSIN 4 5 2.9 SAT 12 AM 5.8 3.4 3.1 2.8 2.3
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 6 AM LST (M)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CAUTHORN RANCH 1 2 0.5 SAT 12 AM 2.8 0.8 0.7 0.6 0.5
BAKERS CROSSING 1 2 0.9 SAT 12 AM 3.7 1.2 1.1 0.9 0.9
PAFFORD CROSSIN 1 2 0.9 SAT 12 AM 1.8 1.0 0.9 0.9 0.7
$$5 follow-up statements
000
WGUS44 KEWX 181437
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
937 AM CDT SAT AUG 18 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
DEVILS RIVER
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 24 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC465-190237-
/O.EXT.KEWX.FL.W.0087.000000T0000Z-070819T1509Z/
/JNXT2.2.ER.070818T1238Z.070818T1800Z.070819T0309Z.UU/
937 AM CDT SAT AUG 18 2007
THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SATURDAY THE STAGE WAS 6.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...RISE TO AROUND 11 FEET TODAY.
* IMPACT...AT 10.0 FEET...CAMPERS...AUTOS AND GEAR ON THE BANKS WASH DOWNSTREAM
AS THIS FLOOD WAVE MOVES SWIFTLY DOWNSTREAM...RISING RAPIDLY AT POINTS ABOVE
JUNO TO AMISTAD RESERVOIR. LOW WATER CROSSINGS AND BRIDGES ARE UNDER SEVERAL
FEET OF WATER INCLUDING THE BAKERS CROSSING BRIDGE.
$$
TXC465-190237-
/O.EXT.KEWX.FL.W.0088.000000T0000Z-070819T1421Z/
/BKCT2.2.ER.070818T1421Z.070818T1800Z.070819T0221Z.NO/
937 AM CDT SAT AUG 18 2007
THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SATURDAY THE STAGE WAS 5.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...RISE TO AROUND 13 FEET THIS MORNING.
* IMPACT...AT 12.0 FEET...CAMPERS...AUTOS AND GEAR NEAR THE RIVER ABOVE JUNO TO
AMISTAD LAKE CAN BE WASHED DOWNSTREAM. THE RIVER IS VERY TURBULENT AT THIS
LEVEL AND DANGEROUS FOR INEXPERIENCED SWIMMERS...CANOEISTS AND KAYAKERS. FIVE
FEET OF FLOW COVERS THE HWY 163 BRIDGE BELOW JUNO.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CAUTHORN RANCH 3 5 6.0 SAT 09 AM 2.8 2.3 2.0 1.7 1.4
BAKERS CROSSING 4 6 5.8 SAT 09 AM 2.7 2.7 2.7 2.9 2.7
$$000
WGUS44 KEWX 181513
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 AM CDT SAT AUG 18 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
DEVILS RIVER
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 24 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-182313-
/O.CON.KEWX.FL.W.0087.000000T0000Z-070819T1509Z/
/JNXT2.2.ER.070818T1238Z.070818T1800Z.070819T0309Z.UU/
1013 AM CDT SAT AUG 18 2007
THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SATURDAY THE STAGE WAS 6.0 FEET (1.8 METERS).
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET (1.5 METERS).
* FORECAST...RISE TO AROUND 11 FEET...3.3 METERS...TODAY.
* IMPACT...AT 10.0 FEET...3.0 METERS...CAMPERS...AUTOS AND GEAR ON THE BANKS
WASH DOWNSTREAM AS THIS FLOOD WAVE MOVES SWIFTLY DOWNSTREAM...
RISING RAPIDLY AT POINTS ABOVE JUNO TO AMISTAD RESERVOIR.
LOW WATER CROSSINGS AND BRIDGES ARE UNDER SEVERAL
FEET OF WATER INCLUDING THE BAKERS CROSSING BRIDGE.
$$
TXC465-182313-
/O.CON.KEWX.FL.W.0088.000000T0000Z-070819T1421Z/
/BKCT2.2.ER.070818T1421Z.070818T1800Z.070819T0221Z.NO/
1013 AM CDT SAT AUG 18 2007
THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SATURDAY THE STAGE WAS 5.8 FEET (1.8 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...RISE TO AROUND 13 FEET...3.9 METERS...THIS MORNING.
* IMPACT...AT 12.0 FEET...3.6 METERS...CAMPERS...AUTOS AND GEAR
NEAR THE RIVER ABOVE JUNO TO AMISTAD LAKE CAN BE WASHED
DOWNSTREAM. THE RIVER IS VERY TURBULENT AT THIS
LEVEL AND DANGEROUS FOR INEXPERIENCED SWIMMERS...CANOEISTS
AND KAYAKERS. FIVE FEET OF FLOW COVERS THE HWY 163 BRIDGE
BELOW JUNO.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 6AM LST (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CAUTHORN RANCH 3 5 6.0 SAT 09 AM 2.8 2.3 2.0 1.7 1.4
BAKERS CROSSING 4 6 5.8 SAT 09 AM 2.7 2.7 2.7 2.9 2.7
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 6AM LST (M)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CAUTHORN RANCH 1 2 1.8 SAT 09 AM 0.9 0.7 0.6 0.5 0.4
BAKERS CROSSING 1 2 1.8 SAT 09 AM 0.8 0.8 0.8 0.9 0.8
$$000
WGUS84 KEWX 190140
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CDT SAT AUG 18 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
DEVILS RIVER...RIO GRANDE
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-190940-
/O.EXT.KEWX.FL.W.0087.000000T0000Z-070819T1754Z/
/JNXT2.2.ER.070818T1238Z.070818T2215Z.070819T0554Z.UU/
840 PM CDT SAT AUG 18 2007
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SATURDAY THE STAGE WAS 10.1 FEET.
* MODERATE FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 10.0 FEET...CAMPERS...AUTOS AND GEAR ON THE BANKS WASH DOWNSTREAM
AS THIS FLOOD WAVE MOVES SWIFTLY DOWNSTREAM...RISING RAPIDLY AT POINTS ABOVE
JUNO TO AMISTAD RESERVOIR. LOW WATER CROSSINGS AND BRIDGES ARE UNDER SEVERAL
FEET OF WATER INCLUDING THE BAKERS CROSSING BRIDGE.
$$
TXC465-190940-
/O.EXT.KEWX.FL.W.0088.000000T0000Z-070820T0036Z/
/BKCT2.2.ER.000000T0000Z.070819T0115Z.070819T1236Z.NO/
840 PM CDT SAT AUG 18 2007
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SATURDAY THE STAGE WAS 12.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL CREST SOON NEAR 13 FEET THEN BEGIN TO FALL. WILL
FALL TO BELOW FLOOD STAGE SUNDAY MORNING AND TO WITHIN BANKS AROUND NOON SUNDAY.
* IMPACT...AT 12.0 FEET...CAMPERS...AUTOS AND GEAR NEAR THE RIVER ABOVE JUNO TO
AMISTAD LAKE CAN BE WASHED DOWNSTREAM. THE RIVER IS VERY TURBULENT AT THIS
LEVEL AND DANGEROUS FOR INEXPERIENCED SWIMMERS...CANOEISTS AND KAYAKERS. FIVE
FEET OF FLOW COVERS THE HWY 163 BRIDGE BELOW JUNO.
$$
TXC465-190940-
/O.CON.KEWX.FL.W.0063.000000T0000Z-070823T1500Z/
/DLRT2.1.ER.070804T0015Z.070816T2330Z.070823T0300Z.NO/
840 PM CDT SAT AUG 18 2007
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL THURSDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SATURDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST....RISE TO AROUND FLOOD STAGE EACH AFTERNOON AND
THEN QUICKLY RECEDE AFTER MIDNIGHT EACH NIGHT. BASED ON AMISTAD RELEASE.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD
PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6 AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CAUTHORN RANCH 3 5 10.1 SAT 8 PM 2.3 2.0 1.7 1.4
BAKERS CROSSING 4 6 12.6 SAT 8 PM 2.4 3.2 2.9 2.7
DEL RIO 4 4 4.1 SAT 8 PM 2.1 2.1 2.1 2.1
$$000
WGUS84 KEWX 191448
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
948 AM CDT SUN AUG 19 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
DEVILS RIVER...RIO GRANDE
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC465-192248-
/O.EXT.KEWX.FL.W.0087.000000T0000Z-070820T0600Z/
/JNXT2.2.ER.070818T1238Z.070818T2215Z.070819T1800Z.UU/
948 AM CDT SUN AUG 19 2007
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SUNDAY THE STAGE WAS 5.6 FEET (1.7 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET (1.5 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
AFTERNOON.
* IMPACT...AT 5.0 FEET...MINOR LOWLAND FLOODING CLOSES LOW CROSSINGS ON HIGHWAY
163.
$$
TXC465-192248-
/O.EXT.KEWX.FL.W.0088.000000T0000Z-070820T1912Z/
/BKCT2.2.ER.000000T0000Z.070819T0115Z.070820T0712Z.NO/
948 AM CDT SUN AUG 19 2007
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* UNTIL MONDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SUNDAY THE STAGE WAS 9.1 FEET (2.8 METERS).
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
MONDAY MORNING.
* IMPACT...AT 10.0 FEET...MODERATE LOWLAND FLOODING IS SEVERAL FEET OVER THE
BAKERS CROSSING BRIDGE AT HWY 163. FLOW IS WELL INTO THE FLOOD PLAIN AND VERY
DANGEROUS TO CAMPERS AND RIVER RECREATIONISTS ABOVE JUNO TO LAKE AMISTAD.
$$
TXC465-192248-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-070820T1300Z/
/CMKT2.1.ER.070819T0413Z.070819T1115Z.070820T0100Z.NO/
948 AM CDT SUN AUG 19 2007
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE DEVILS RIVER AT PAFFORD CROSSING NR COMSTOCK.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SUNDAY THE STAGE WAS 5.6 FEET (1.7 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET (1.5 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW THE FLOOD STAGE BY THIS
EVENING.
* IMPACT...AT 6.0 FEET...MODERATE LOWLAND FLOODING OVER 1/4 MILE WIDE COVERS THE
RIGHT BANK TO THE CANYON WALLS. THE TURBULENT FLOW CAN WASH MOTORISTS,
CAMPERS, AUTOS, AND GEAR DOWNSTREAM FROM PAFFORD CROSSING TO AMISTAD
RESERVOIR. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED BELOW JUNO TO LAKE
AMISTAD.
$$
TXC465-192248-
/O.EXT.KEWX.FL.W.0063.000000T0000Z-070824T1500Z/
/DLRT2.1.ER.070804T0015Z.070816T2330Z.070824T0300Z.NO/
948 AM CDT SUN AUG 19 2007
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SUNDAY THE STAGE WAS 1.7 FEET (0.5 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 4.1 FEET OR 1.2 METERS BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY MONDAY MORNING. THIS WILL CONTINUE FOR THE NEXT SEVERAL
DAYS, DUE TO RELEASES FROM AMISTAD DAM.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD
PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 6AM LST (FT)
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
CAUTHORN RANCH 3 5 5.6 SUN 09 AM 2.8 2.0 1.6 1.3 1.0
BAKERS CROSSING 4 6 9.1 SUN 09 AM 5.2 3.6 2.9 2.7 2.5
PAFFORD CROSSIN 4 5 5.6 SUN 09 AM 4.1 3.1 2.5 2.0 1.8
DEL RIO 4 4 1.7 SUN 09 AM 2.1 2.1 2.1 2.4 2.1
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 6AM LST (M)
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
CAUTHORN RANCH 1 2 1.7 SUN 09 AM 0.9 0.6 0.5 0.4 0.3
BAKERS CROSSING 1 2 2.8 SUN 09 AM 1.6 1.1 0.9 0.8 0.8
PAFFORD CROSSIN 1 2 1.7 SUN 09 AM 1.2 0.9 0.8 0.6 0.5
DEL RIO 1 1 0.5 SUN 09 AM 0.6 0.6 0.6 0.7 0.6
$$000
WGUS84 KEWX 200101
FLSEWX
TXC465-200901-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT SUN AUG 19 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
DEVILS RIVER...
NO SHOWERS OR THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
TXC465-200131-
/O.CAN.KEWX.FL.W.0087.000000T0000Z-070820T0600Z/
/JNXT2.2.ER.070818T1238Z.070818T2215Z.000000T0000Z.UU/
801 PM CDT SUN AUG 19 2007
THE FLOOD WARNING IS CANCELLED FOR
THE DEVILS RIVER AT CAUTHORN RANCH
* AT 7 PM SUNDAY THE STAGE WAS...3.6 FEET.
* FLOOD STAGE IS 5.0 FEET.
* BANKFULL STAGE IS 3.0 FEET.
* THE RIVER IS WITHIN BANKS AND FALLING. LAST FORECAST.
$$
TXC465-200131-
/O.CAN.KEWX.FL.W.0089.000000T0000Z-070820T1300Z/
/CMKT2.1.ER.070819T0413Z.070819T1115Z.070819T1907Z.NO/
801 PM CDT SUN AUG 19 2007
THE FLOOD WARNING IS CANCELLED FOR
THE DEVILS RIVER AT PAFFORD CROSSING
* AT 7 PM SUNDAY THE STAGE WAS...4.4 FEET.
* FLOOD STAGE IS 5.0 FEET.
* BANKFULL STAGE IS 4.0 FEET.
* FELL BELOW FLOOD STAGE THIS AFTERNOON.
* THE RIVER HAD FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL TO
WITHIN BANKS LATER TONIGHT.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 6 AM LST (FT)
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
CAUTHORN RANCH 3 5 3.6 SUN 7 PM 2.3 2.0 1.7 1.4 1.0
PAFFORD CROSSIN 4 5 4.4 SUN 7 PM 2.8 2.9 2.2 1.9 1.6
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 6AM LST (M)
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
CAUTHORN RANCH 1 2 1.1 SUN 7 PM 0.7 0.6 0.5 0.4 0.3
PAFFORD CROSSIN 1 2 1.4 SUN 7 PM 0.9 0.9 0.7 0.6 0.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 17, 11:53 PM CDT, 48 minutes earlier.
Area forecast discussion, Aug 17, 11:53 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1153 PM CDT FRI AUG 17 2007 .AVIATION... MVFR CIGS FORECAST ALONG THE I-35 CORRIDOR TONIGHT...IMPROVING TO VFR BETWEEN 15-16Z SATURDAY MORNING. MVFR CIGS ARE FORECAST AT KDRT BETWEEN 11-15Z. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST SATURDAY AFTERNOON AND EVENING. A MODERATE SE LOW LEVEL FLOW WILL CONTINUE. && .PREV DISCUSSION... /ISSUED 656 PM CDT FRI AUG 17 2007/ UPDATE... SOME EARLY EVENING RUN-OFF PROBLEMS COULD OCCUR OVER VAL VERDE AND NWRN EDWARDS COUNTIES OTHERWISE THE THREAT FOR FLASH FLOODING HAS DECREASED. THE FFA WILL BE ALLOWED TO EXPIRE, BUT LOCALLY HEAVY RAINS WILL BE MENTIONED THRU TONIGHT FOR EDWARDS AND VAL VERDE COUNTIES. WRN EDWARDS AND VAL VERDE COUNTIES HAVE NOT RECEIVED MUCH RAIN UP TO THIS POINT, BUT COULD STILL SEE ISOLATED FLOODING PROBLEMS THIS EVENING. ACROSS MOST AREAS, EXPECT THE CHANCE OF RAIN TO DROP TO ALMOST NIL LATE THIS EVENING, BUT THEN PICK UP AGAIN SLIGHTLY AS NOCTURNAL LOW LEVEL WINDS INCREASE BY AROUND MIDNIGHT. PW VALUES REMAIN HIGH AND SHOULD REMAIN HIGH THROUGH SATURDAY, BUT SURFACE WINDS SHOW A HINT OF DIFFLUENCE. THUS MOST OF THE RAIN ACTIVITY SHOULD HOLD OFF UNTIL MORNING WHEN DIURNAL EFFECTS WILL TAKE HOLD. WILL NEED TO KEEP AN EYE ON THE DRIFT OF ERIN, AS THE GFS AND THE LATE AFTERNOON RADAR TRENDS SUGGESTS PART OF ERIN COULD DROP SOUTHWARD AND BACK INTO OUR WESTERN COUNTIES LATER THIS WEEKEND. PREV DISCUSSION... /ISSUED 635 PM CDT FRI AUG 17 2007/ AVIATION... PREVAILING VFR CONDITIONS WILL CONTINUE UNTIL AROUND 06Z...WHEN MVFR CIGS WILL DEVELOP ALONG THE I-35 CORRIDOR. A FEW THUNDERSTORMS ARE POSSIBLE AT KDRT EARLY THIS EVENING...OTHERWISE VFR CONDITIONS WILL CONTINUE UNTIL EARLY SATURDAY MORNING WHEN MVFR CIGS WILL DEVELOP ALONG THE RIO GRANDE VALLEY. CONDITIONS WILL IMPROVE AROUND 15Z SATURDAY WITH A FEW MID DAY AND AFTERNOON SHOWERS AND THUNDERSTORMS EXPECTED. A LIGHT TO MODERATE SE LOW LEVEL FLOW WILL CONTINUE FOR THE NEXT 24H. PREV DISCUSSION... /ISSUED 301 PM CDT FRI AUG 17 2007/ DISCUSSION... THIS AFTERNOON THE CENTER OF TROPICAL DEPRESSION ERIN WAS LOCATED OVER NORTHERN CROCKETT COUNTY MOVING NORTHWARD. CONVECTION OVER THE CWFA THIS AFTERNOON IS DIURNALLY DRIVEN. THIS ACTIVITY WILL DIMINISH RAPIDLY AFTER SUNSET WITH CORE RAINS OCCURRING NORTH OF THE CWFA NEAR THE CENTER OF ERIN OVERNIGHT. THUS WE WILL LET THE FFA EXPIRE AT 7 PM CDT. RESIDUAL TROPICAL MOISTURE WILL REMAIN OVER CWFA SATURDAY AND SUNDAY. AFTERNOON HEATING WILL RESULT IN DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS OVER THE WEEKEND WITH TROPICAL DOWNPOURS POSSIBLE. THE NEXT WEATHER SYSTEM TO IMPACT SOUTH CENTRAL TEXAS IS A MID/UPPER LEVEL TROF. THIS TROF IS CURRENTLY LOCATED OVER THE BAHAMAS MOVING WESTWARD. THIS FEATURE WILL MOVE INTO SOUTH TEXAS MONDAY NIGHT AND TUESDAY PROVIDING UPPER LEVEL SUPPORT FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. HURRICANE DEAN IS NOW A CAT 3 STORM. IT IS FCST TO BE IN THE GULF OF MEXICO ON TUESDAY. THIS STORM WILL LIKELY STRIKE SOMEWHERE ALONG THE TEXAS COAST WEDNESDAY NIGHT INTO THURSDAY. IF THE CENTER OF THE HURRICANE COMES ASHORE AROUND CORPUS CHRISTI OUR CWFA WILL BE FAVORED RIGHT FRONT QUADRANT FOR EXCESSIVE RAINFALL. OUR FCST FOR WEDNESDAY THROUGH FRIDAY OF NEXT WEEK WILL REMAIN CONSERVITINE AND CLOSE TO THE GFS SOLUTION ATTM. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 92 76 92 74 / 20 40 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 75 91 74 91 73 / 20 40 20 20 20 DEL RIO INTL AIRPORT 77 92 76 92 76 / 30 20 30 10 10 SAN ANTONIO INTL AIRPORT 77 91 76 91 75 / 20 30 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 18/11
Hazardous weather outlook, Aug 17, 7:01 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 701 PM CDT FRI AUG 17 2007 TXZ171>173-183>194-202>209-217>225-228-181115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 701 PM CDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... LOCALLY HEAVY RAINFALL IS POSSIBLE OVER THE EDWARDS PLATEAU AND VAL VERDE COUNTY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:27 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Aug 17, 8:55 PM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| Aug 17, 11:29 PM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Aug 18, 12:41 AM CDT | River Flood Warning | EWX | Val Verde | 57 hr |
| Aug 18, 12:41 AM CDT | River Flood Warning | EWX | Val Verde | 43 hr |
| Aug 18, 2:02 AM CDT | River Flood Warning | EWX | Val Verde | 8 hr |
| Aug 18, 2:02 AM CDT | River Flood Warning | EWX | Val Verde | 18 hr |
| Aug 18, 2:53 AM CDT | Flash Flood Warning | EWX | Val Verde | 5 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.